MathSciNet Relay Station
MathSciNet bibliographic data
MR394048 43A22 (47B37)
Gilbert, John E. $L\sp{p}$-convolution operators and tensor products of Banach spaces. Bull. Amer. Math. Soc. 80 (1974), 1127–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement